# SDR LV6A95129

- Difficulty date: November 9, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3201
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 9550147560
- Part serial: 5708
- Condition: Leaking
- Location: Start Electro
- Part time: 199 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START ELECTRO VALVE LEAKING.
